

2013 East Zone Intermediate and 12&Under Age Group Championship and 13&Over Age Group Routine Only Open

Andover, MA

Final Meet Schedule

We will move up events as time permits especially Saturday. Please be on time, arrive about 30 min before the event and have your team prepared and ready to go. Flight 2 warm up won't start earlier than 1:15pm team spacing #1 won't start earlier than 3:45.

Friday June 7th

Intermediate and 10&U AG SOLO and DUET competition

3:15 PM Doors open, registration begins3:45 PM Coaches meeting on the pool deck

4:00- 4:10 PM Solo Lap 4:10-4:25 PM Solo Warm Up 4:30-5:45 PM Intermediate and 10&U AG Solo competition (26)

5:45-5:55 PM Duet Lap 5:55-6:15 PM Duet Warm Up 1/2 & 1/2 10 min each 6:15-7:45 PM Intermediate and 10&U AG Duet competition (27)



2013 East Zone Intermediate and 12&Under Age Group Championship and 13&Over Age Group Routine Only Open

Andover, MA

We will move up events as time permits especially Saturday. Please be on time, arrive about 30 min before the event and have your team prepared and ready to go. Flight 2 warm up won't start earlier than 1:10 PM team spacing #1 won't start earlier than 3:45.

Saturday June 8th

Intermediate and 10&U AG TRIO, FIGURES and TEAM competition

8:20 AM Doors open, registration begins8:30 AM Coaches meeting in the hospitality room

8:45 -8:55 AM Trio lap 8:55-9:15 AM Trio Warm Up 1/2 & 1/2 10 min each 9:20-10:40 AM Intermediate and 10&U AG Trio competition (24)

Intermediate and 12&U AG figures flight 1 (135) 10:40-10:55 AM figure warm up 1/3 of the swimmers 5 min lap 10 min warm up 10:55-11:10 AM figure warm up 1/3 of the swimmers 5 min lap 10 min warm up 11:10-11:25 AM figure warm up 1/3 of the swimmers 5 min lap 10 min warm up 11:30-1:30 PM Intermediate and 12&U AG figures flight 1 competition

Intermediate and 12&U AG figures flight 2 (134) 1:30-1:45 PM figure warm up 1/3 of the swimmers 5 min lap 10 min warm up 1:45-2:00 PM figure warm up 1/3 of the swimmers 5 min lap 10 min warm up 2:00-2:15 PM figure warm up 1/3 of the swimmers 5 min lap 10 min warm up 2:20-4:20 PM Intermediate and 12&U AG figures flight 2 competition

4:20-4:40 PM 5 min lap, 15 min team spacing #1 4:40-5:00 PM 5 min lap, 15 min team spacing #2 5:00-5:20 PM 5 min lap, 15 min team spacing #3 5:25- 6:30 PM Intermediate and 10&U AG Team competition 1st half (16)

6:30-6:50 PM 5 min lap, 15 min team spacing #4
6:50-7:10 PM 5 min lap, 15 min team spacing #5
7:10-7:30 PM 5 min lap, 15 min team spacing #6
7:35-8:40 PM Intermediate and 10&U AG Team competition second half (16)
8:50 PM Awards



2013 East Zone Intermediate and 12&Under Age Group Championship and 13&Over Age Group Routine Only Open

Andover, MA

Sunday June 9th

11-12 and 13&O AG TRIO, DUET, TEAM & SOLO competition

7:15 AM Doors open

7:30-7:40 AM Trio lap 7:40-8:00 AM Trio Warm Up 1/2 & 1/2 10 min each 8:05-9:30 AM 11-12 and 13&O AG trio competition (20)

9:30-9:40 AM Duet lap 9:40-9:50 AM Duet Warm Up 9:55-11:20 AM 11-12 and 13&O AG Duet competition (21)

11:25-11:45AM 5 min lap, 15 min team spacing #1 11:45-12:05 PM 5 min lap, 15 min team spacing #2 12:10-1:00 PM 11-12 and 13&O AG Team competition (12)

1:05-1:15 PM Solo lap 1:15-1:25 PM Solo Warm Up 1:30-2:45 PM 11-12 and 13-15 AG Solo competition (22)

3:00 PM Parade of Athletes and Awards

We will move up events as time permits especially Saturday. Please be on time, arrive about 30 min before the event and have your team prepared and ready to go. Flight 2 warm up won't start earlier than 1:15pm team spacing #1 won't start earlier than 3:45.